Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BIBIFACE

pain in the A** :(

Recommended Posts

1 month and some change in no ib yet or better said again im not oily my lips are def cracking and i feel like crap. my skins not clearing up as much as i hoped but i sure am feeling the side effects.

First off joint pain woof ever since i upped the dose to 40mg daily i can def feel the back and leg joint pains.

Second yeast infection yes i said it i got a massive yeast infection which i beleive is due to the medicine. it sucks btw -___-!!!!!

Third im in miami i wanna tannnnn and i cant but hey i rather deal with allthis and be clear then continue with acne for sure anybody else got the same side effects hmu i wanna know :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×